# SDR DALA1136739880

- Difficulty date: May 24, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD NR 23, ENLONGATED HOLES, (5).  FABRICATED 5 DOUBLER REPAIR WASHERS IAW DC9 SRM 53-05, PG 12, FIG 3, SRM 51-60-0, FIG 1, AND INSTALLED 5 DOUBLER.  REPAIR WASHERS AND PERMACEL TAPE AT MAIN CABIN FLOOR BOARD NR 23 IAW AMM DC-9-A-53-20-01-201-925A-A AND SRM 53-05, PG 12, FIG  3.
